# SDR 98ZZZX1553

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5388J
- Make and model: Cessna 404
- Aircraft serial: 4040666
- Engine: Cont GTSIO520M
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: 537750
- Condition: Failed
- Location: Nr 6 Int Rocker
- Stage of operation: CL
- Nature of condition: E, K
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, PILOT FELT MINOR SHAKE IN LT ENGINE.  A VISUAL INSPECTION (IN-FLIGHT) REVEALED SMALL AMOUNT OF OIL STREAMING BACK.  PILOT RETURNED TO AIRPORT.  MAINTENANCE PERSONNEL NOTED NR 6 INTAKE ROCKER BOX HAD A HOLE FROM THE INSIDE OUT.  REPLACED BOLT, GROUND CHECK OK.
